# SDR UIEA2025080801111

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,606 hours, 21,519 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 051C3613
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSET PORTABLE ELT DAMAGED.  REMOVED AND REPLACED PORTABLE ELT AT FWD CLOSET IAW AMM 25-60-00.  NO FURTHER DEFECTS NOTED.
